MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN.; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN.; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the port needles have become displaced or have fallen out.This has occurred while chemotherapy was actively being infused.It was reported this occurred with two devices.This report addresses the first device.

Brand Name
ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN.
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9169970
Report Number3006260740-2019-02949
Device Sequence Number3643033
Product Code FPA
UDI-Device Identifier00801741119224
UDI-Public(01)00801741119224
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAN142075
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1